# SDR AUS20010652

- Difficulty date: June 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701012
- Condition: Failed
- Location: Cockpit
- Part time: 10,921 cycles
- Component: Flight Compartm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT A' WINDSHIELD ASSEMBLY OUTER PANE SHATTERED.
